MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER
Catalog Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that assessing her child's iv and noticed it was wet.Verbatim: rcc received a complaint via email.A nurse at our xx location shared with me her concerns regarding this device that occurred last night.She was assessing her child's iv and noticed it was wet - during her assessment she determined it was not leaking from the site - but rather from where the tubing connects to the yellow end piece that connects to maxzero.She forgot to keep the iv catheter for me.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2243072-2026-00141 was sent in error.This event was previously reported via mfr# 2243072-2026-00139.

Brand Name
NEXIVA MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24497062
Report Number2243072-2026-00141
Device Sequence Number10616941
Product Code FOZ
UDI-Device Identifier00382903835515
UDI-Public(01)00382903835515(11)250413(17)280331(10)5099909
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown